# SDR ASOA2013090608974

- Difficulty date: August 23, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT DOOR SILL AT FS 319.7 AND 349.    INSTALLED NEW ANGLE  IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  REPAIR CLASSIFIED AS MAJOR.
